# SDR IPXA10M58497

- Difficulty date: February 15, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: AGA7284U3
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO DOOR AFT PAN CRACKED AT LOWER CORNER.  REMOVED AND REPLACED LOWER AFT CARGO DOOR AFT PAN IAW SRM 51-35-0 1 AND DRAWING A6A7284.
